# SDR AWXA200200307

- Difficulty date: April 6, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 38,755 hours, 17,997 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Sensor
- Part number: C60AA0062
- Part serial: 0203
- Condition: Failed
- Location: Hyd System
- Part time: 38,766 hours, 18,000 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PHX A WARNING FOR GREEN HYD SYS LOW LEVEL APPEARED ON ECAM.  FLT CREW REQUESTED EMERGENCY EQUIP STANDBY AT LANDING, ACFT LANDED WITHOUT EVENT.  MX REPLACED THE GREEN HYD SYS LOW LEVEL SENSOR.  REPLACED WAS THE GREEN HYD SYS DRAIN VALVE, AND THE QTY TRANSMITTER GAUGE.  LEAK & OPERATIONAL CHECKS WERE GOOD. VENDOR BENCH TEST & DISASSEMBLY OF LOW LEVEL SWITCH S/N 203 FAILED LEAKAGE AND INSULATION TEST FINDING SKYDROL SATURATION DAMAGE TO THE CONNECTOR AND DRIPSTICK.  CONNECTOR, DRIPSTICK, AND CONNECTOR SCREWS WERE ALL REPLACED.  SWITCH WAS REPAIRED AND MODIFIED BUILD STANDARD.
